# SDR HNAA2010031700072

- Difficulty date: March 17, 2010
- Submitted: March 18, 2010
- Operation: Air carrier
- Aircraft: N937HA
- Make and model: Dhav DHC8102
- Aircraft serial: 217
- Aircraft time: 530,006 hours, 59,046 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW NR 1 EMERGENCY FLOOR LIGHT HAS 2 LAMPS NOT WORKING.  FOUND BATTERY INOP AT LOCATION PS5.  REMOVED AND REPLACED BATTERY, OPERATIONAL CHECKED GOOD AS PER WORK CARD 30-50-03Q
